# SDR TSAA0053015

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15061745
- Condition: Corroded
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C BAY AT BBL 40.875 RT LOWER CHORD CORRODED AT S570 IAW SRM 51-30-2.  REPAIRED RIGHT A/C BAY IAW SRM 51-30-2.. AIRCRAFT RETURNED TO SERVICE.  (M)
